# SDR DALA2016110908395

- Difficulty date: May 6, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,338 hours, 49,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FUEL ACCESS PANEL 1460C ON RT WING.  CORROSION WAS REMOVED IAW SRM 51-22-2A.  THE ACCESS PANE WAS FOUND OUT OF LIMITS AND REPLACED.
